# SDR V0XD20220126001

- Difficulty date: January 26, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525A
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 2,663 hours, 20,503 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Tcas System
- Part number: SH670323647S
- Condition: Corroded
- Location: Zone 100
- Part time: 26,663 hours, 20,503 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA DOUBLER CORRODED OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED CORRODED TCAS ANTENNA  DOUBLER IAW CRJ 700 SRM 51-42-06-001. WORK PERFORMED ON AVMAX WO 80974 WC1144.
